# SDR ASOA200901374

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 27,673 hours, 24,091 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS FAIL AT 0 DEGREES WHEN SELECTING FLAPS 8  (EMERGENCY DECLARED)  C/W EC TC AP 2009-06-12 ACFT OK FOR SVC. CLOSED.
